MathSciNet Relay Station
MathSciNet bibliographic data
MR543965 (81b:76015b) 76C05 (65N99)
Hald, Ole H. Convergence of vortex methods for Euler's equations. II. SIAM J. Numer. Anal. 16 (1979), no. 5, 726–755.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement